# SDR 9619732286

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indicator
- Part number: 1812993
- Condition: Failed
- Location: Outbd Te Flaps
- Part time: 39,532 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF WHILE RETRACTING FLAPS FROM 5 DEGREES TO 2 DEGREES THE OUTBOARD FLAPS REMAINED AT 5 DEGREES.  ISOLATED FLAPS AND RETURNED TO BOI.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED OUTBOARD FLAP INDICATOR, PERFORMED SYSTEM GROUND TEST OF FLAPS AND CHECKED OK.
